# SDR DALA2023112909802

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER EDGE OF BULKHEAD EMERGENCY EXIT DOOR JAMB ON STA Y=1053 AND X=-15 AT AFT PAX CABIN. SUMMARY OF NRC 00250: CORROSION LEVEL 2. LOWER EDGE OF BULKHEAD EMERGENCY EXIT DOOR JAMB ON STA Y=1053 AND X=-15 WAS REPAIRED PER ER/A 613464-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ACCOMPLISH SECTION II OF ER/A 613464-14 REV ORIGINAL: REPETITIVE GVI INSPECTIONS FOR BLIND FASTENERS PRIOR TO 47,844 TOTAL FLIGHT CYCLES AND THEN REPETITIVELY EVERY 8,000 FLIGHT CYCLES THEREAFTER. LOG PAGE #0085887. (LP #0086610)
